# SDR HNAA2011030900042

- Difficulty date: February 28, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 55,150 hours, 61,213 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR SHOWS IN FLIGHT 6 MESSAGES AND DOES NOT PAINT WEATHER.  R & R RADAR ATTENNA R/T.  SYS CHECKED GOOD IAW 34-41-04 AND PMB 34-18.  SYS HAS HISTORY, INSPECTED AND CLEANED CONNECTOR 3441-P1001 AND 3441-P1 AND 3441-J1 AS PRECAUTIONARY MEASURE.  ALL WIRING AND CONNECTOR PINS ARE IN GOOD CONDITION. CONTINUITY CHECKS GOOD ON 453 DATA BUS.
